# SDR AALA2020070629019

- Difficulty date: July 1, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 34,229 hours, 13,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER.  REPAIRED VAPOR BARRIER PER 57-10-10-9 AND SRM 57-10-10-2R.
